EconPapers    
Economics at your fingertips  
 

Stability of a Mathematical Model of Malaria Transmission with Relapse

Hai-Feng Huo and Guang-Ming Qiu

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

A more realistic mathematical model of malaria is introduced, in which we not only consider the recovered humans return to the susceptible class, but also consider the recovered humans return to the infectious class. The basic reproduction number is calculated by next generation matrix method. It is shown that the disease-free equilibrium is globally asymptotically stable if , and the system is uniformly persistence if . Some numerical simulations are also given to explain our analytical results. Our results show that to control and eradicate the malaria, it is very necessary for the government to decrease the relapse rate and increase the recovery rate.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/289349.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/289349.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:289349

DOI: 10.1155/2014/289349

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:289349